Alert archive / Texas / Wind Advisories in 2009

Wind Advisory 3, NWS Fort Worth, TX

January 23, 200946 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Jan 23, 2009, 8:32 PM CST for 46 counties in Texas. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2009, 8:32 PM CST (02:32 UTC)
Expired
Jan 24, 2009, 9:00 AM CST
In force
12 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2009-01-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2009-01-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2381 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 240232
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
832 PM CST FRI JAN 23 2009

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH 9
AM CDT SATURDAY MORNING...

.A STRONG COLD FRONT MOVING THROUGH NORTH TEXAS WILL BRING STRONG
NORTHERLY WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH
POSSIBLE. THE STRONGEST WINDS AND WIND GUSTS WILL LIKELY OCCUR
WEST OF INTERSTATE 35. THE WINDS WILL BEGIN TO DECREASE IN SPEED
SATURDAY MORNING FROM NORTH TO SOUTH AS A SURFACE HIGH PRESSURE
MOVES INTO THE REGION AND THE PRESSURE GRADIENT BEGINS TO WEAKEN.

TXZ091>095-100>107-115>123-129>134-141>145-241000-
/O.NEW.KFWD.WI.Y.0003.090124T0232Z-090124T1500Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO
832 PM CST FRI JAN 23 2009

...WIND ADVISORY IN EFFECT UNTIL 9 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST SATURDAY. 

STRONG WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN
BE EXPECTED OVERNIGHT AND INTO SATURDAY MORNING. THESE STRONG WINDS
ARE OCCURRING BEHIND A STRONG COLD FRONT. THE WIND SPEEDS ARE
EXPECTED TO DECREASE AS THE PRESSURE GRADIENT ACROSS NORTH TEXAS
WEAKENS ON SATURDAY MORNING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS. IN ADDITION...POWER LINES MAY ARCH IN THE STRONG
WINDS.

$$

TXZ135-146>148-156>162-174-175-241000-
/O.NEW.KFWD.WI.Y.0003.090124T0600Z-090124T1500Z/
HENDERSON-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-
MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...ATHENS...GUN BARREL CITY...CORSICANA...
TEAGUE...FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...
CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT
832 PM CST FRI JAN 23 2009

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
SATURDAY. 

STRONG WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN
BE EXPECTED OVERNIGHT AND INTO SATURDAY MORNING. THESE STRONG WINDS
ARE OCCURRING BEHIND A STRONG COLD FRONT. THE WIND SPEEDS ARE
EXPECTED TO DECREASE AS THE PRESSURE GRADIENT ACROSS NORTH TEXAS
WEAKENS ON SATURDAY MORNING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS. IN ADDITION...POWER LINES MAY ARCH IN THE STRONG
WINDS.

$$

82/58
2 follow-up statements
000 
WWUS74 KFWD 240942
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
342 AM CST SAT JAN 24 2009

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
9 AM CDT THIS MORNING...

.NORTHERLY WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 40
MPH ARE EXPECTED ACROSS NORTH TEXAS THIS MORNING. WIND SPEEDS WILL
GRADUALLY DIMINISH LATE THIS MORNING AND THIS AFTERNOON. 

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241500-
/O.CON.KFWD.WI.Y.0003.000000T0000Z-090124T1500Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
340 AM CST SAT JAN 24 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. 

NORTH WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN
BE EXPECTED THROUGH MID MORNING. THESE STRONG WINDS DEVELOPED
BEHIND A STRONG COLD FRONT THAT WAS MOVING INTO SOUTH TEXAS EARLY
THIS MORNING. 

WIND SPEEDS ARE EXPECTED TO DIMINISH TO 10 TO 15 MPH BY LATE THIS
AFTERNOON. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 
 
$$
000 
WWUS74 KFWD 241459
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
859 AM CST SAT JAN 24 2009

...WIND ADVISORY WILL EXPIRE AT 9AM CST...

.SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH THE DAY
AND RESULT IN DECREASING WIND SPEEDS. WIND SPEEDS WILL REMAIN IN
THE 15 TO 25 MPH ALONG WITH SOME HIGHER GUSTS UNTIL MIDDAY THEN FALL
INTO THE 5 TO 15 MPH RANGE THIS AFTERNOON.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241600-
/O.EXP.KFWD.WI.Y.0003.000000T0000Z-090124T1500Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
859 AM CST SAT JAN 24 2009

...WIND ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH THE DAY
AND RESULT IN DECREASING WIND SPEEDS. WIND SPEEDS WILL REMAIN IN
THE 15 TO 25 MPH ALONG WITH SOME HIGHER GUSTS UNTIL MIDDAY THEN FALL
INTO THE 5 TO 15 MPH RANGE THIS AFTERNOON.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jan 23, 8:20 PM CST, 12 minutes earlier.

Area forecast discussion, Jan 23, 8:20 PM CST, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
820 PM CST FRI JAN 23 2009

.UPDATE...
WILL ISSUE A WIND ADVISORY FOR ALL OF THE CWA DUE TO STRONG WINDS
BEHIND THE COLD FRONT. ADVISORY WILL RUN THROUGH 9 AM SATURDAY
MORNING. ADVISORY FOR THE COUNTIES IN THE SOUTHEASTERN THIRD OF
THE CWA WILL NOT BEGIN UNTIL MIDNIGHT. LOCATIONS NORTH OF THERE
WILL BEGIN IMMEDIATELY. ALL PRODUCTS WILL BE OUT SHORTLY.

82/JLD

&&

.AVIATION...
A COLD FRONT HAS MOVED SOUTH OF THE RED RIVER AS AN UPPER LEVEL
DISTURBANCE MOVES OFF TO THE EAST. AS OF 23Z...THE FRONT EXTENDED
SOUTH OF SHERMAN /KGYI/ AND GAINESVILLE /KGLE/...TO ABOUT 45
MILES NORTH OF ABILENE /KABI/. JUST AHEAD OF THE FRONT...WINDS
WERE SHIFTING TO THE EAST AT 5 TO 8 KNOTS...AND WINDS WERE NORTH
TO NORTHEAST AT 10-15 KNOTS AS THE FRONT PASSES. WINDS WILL BECOME
GUSTY A COUPLE OF HOURS AFTER THE FRONT PASSES WITH NORTH NORTHEAST
WINDS OF 15-25 KNOTS. ALSO EXPECT SOME LOW CLOUDS A COUPLE OF
HOURS AFTER THE FRONT PASSES...BUT HAVE KEPT VFR CEILINGS FOR NOW.
THE WINDS SHOULD START TO DECREASE TO AROUND 15 KNOTS BY 18Z
SATURDAY...AND DOWN TO 5 TO 10 KNOTS AROUND SUNSET SATURDAY.

58

&&

.PREV DISCUSSION... /ISSUED 212 PM CST FRI JAN 23 2009/
SHORTWAVE DISTURBANCE CURRENTLY RIGHT OVER NORTH TX WITH COLD FRONT
SITTING ALONG/JUST SOUTH OF THE I-40 CORRIDOR OVER CENTRAL OK. AS
DISTURBANCE LIFTS EAST AND SUBSIDENCE OCCURS IN ITS WAKE... THIS
ALLOWS COLD FRONT TO SURGE ACROSS THE RED RIVER AND INTO THE I-20
CORRIDOR BY DUSK...WITH GUSTY NNE WINDS 15-25 MPH AND COLDER TEMPS.
ENOUGH MOISTURE IN VICINITY OF EXISTING SHORTHWAVE THAT A FEW SHOWERS
ACROSS ERN COUNTIES INTO FAR E TX CANNOT BE RULED OUT...BUT NOTHING
OF SIGNIFICANCE. FIRE DANGER REMAINS HIGH THROUGH SUNSET...A DRY/WARM
/BREEZY CONDITIONS CONTINUE IN ADVANCE OF FRONT WTH WELL-ABOVE NORMAL
TEMPERATURES.

CLOUDY/COLD/WINDY LATER TONIGHT AND SATURDAY MORNING WITH CAA OCCURRING.
RIGHT NOW...WINDS APPEAR TO BE JUST SHY OF WIND ADVISORY CRITERIA AND
WILL FOREGO ANY SUCH ISSUANCE...BUT IF MIXING AND CAA ARE STRONGER THAN
ANTICIPATED...THERE IS A POSSIBILITY ONE COULD BE ISSUED THROUGH SAT
MORNING FOR NORTH TX. CAA/GRADIENT RELAX BY MIDDAY SATURDAY...BUT IT
WILL REMAIN COLD WITH TEMPS IN THE 40S AND WIND CHILLS IN THE 20S/30S
THE FIRST HALF OF THE DAY. WINDS RELAX SATURDAY NIGHT WITH COLD TEMPS...
BEFORE A RELATIVE WARM UP BACK INTO THE 50S EAST AND LOWER 60S WEST
AS SFC CYCLOGENESIS OCCURS OVER THE CO/NM FRONT RANGE.

ISENTROPIC ASCENT LATER SUN NIGHT INTO EARLY MONDAY SHOULD HELP LOWS
BE WARMER WITH CLOUDS/DRIZZLE FORMING AND POSSIBLY SOME FOG. WITH SPLIT
FLOW PATTERN ALOFT...ANOTHER SHALLOW SURGE OF COLD AIR APPEARS TO LEAK
INTO AT LEAST THE NRN HALF OF NORTH TX WITH OCCASIONAL RIPPLES ALOFT
AND ISENTROPIC ASCENT LENDING TO A COLD RAIN. WITH SHALLOW NATURE OF
COLD AIR WITH LACKING UPPER SUPPORT... MED RANGE MODELS REALLY STRUGGLING
IN THE EARLY-MID WEEK PERIOD NEXT WEEK ON TEMPS AND TIMING AND MAINLY
KEPT WITH A MEAN OF THE GFS AND ECMWF MODELS...WITH A SLIGHT LEAN TO
THE LATTER WITH ITS BETTER HANDLING OF SUCH SHALLOW COLD FRONTS. HOWEVER...
SHALLOW OR NOT...IT WILL BE COLD FOR ANY AREAS BEHIND THE FRONT WITH
TEMPS BACK INTO THE 40S. A MESSY START TO THE WEEK.

MID WEEK AND INTO NEXT WEEKEND APPEAR RELATIVELY SEASONABLE AND OVERALL
DRY WITH SPLIT-FLOW ALOFT CONTINUES THE MAJORITY OF THE PERIOD WITH
CONFIDENCE LOW ON ANY DETAILS TO FORECAST.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  37  45  32  57  48 /   5  10   5   5  10
WACO, TX              43  46  35  59  52 /   5  10   5   5  10
PARIS, TX             39  45  30  50  37 /  30  10   5   5  10
DENTON, TX            33  45  28  56  41 /   5  10   5   5  10
MCKINNEY, TX          35  44  30  54  43 /  10  10   5   5  10
DALLAS, TX            38  45  33  56  48 /   5  10   5   5  10
TERRELL, TX           41  45  33  55  47 /  20  10   5   5  10
CORSICANA, TX         44  48  35  57  50 /  10  10   5   5  10
TEMPLE, TX            43  47  35  61  51 /   5  10   5   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 AM CST SATURDAY FOR TXZ091>095-100>107-
115>123-129>134-141>145.

WIND ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST SATURDAY FOR
TXZ135-146>148-156>162-174-175.

&&

58/82
Hazardous weather outlook, Jan 23, 6:24 PM CST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CST FRI JAN 23 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
624 PM CST FRI JAN 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Texas, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.